MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. PRECUTTING KNIFE; PRE-CUTTING KNIFE

AOMORI OLYMPUS CO., LTD. PRECUTTING KNIFE; PRE-CUTTING KNIFE
Model Number KD-10Q-1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypoxia (1918); Perforation (2001); Pancreatitis (4481)
Date of Event 07/27/2021
Type of Reportable Event Serious Injury
Event or Problem Description
[auto-translated] corp.(omsc) received a literature titled."balloon enteroscopy-assisted endoscopic retrograde cholangiopancreatography for the treatment of common bile duct stones in patients with roux-en-y gastrectomy: outcomes and factors affecting complete stone extraction." literature summary: this retrospective study investigated the treatment outcomes and potential factors affecting complete stone extraction in 79 patients.The initial success rates of reaching the papilla of vater, biliary cannulation, and biliary intervention, including complete stone extraction or biliary stent placement, were 92%, 81%, and 78%, respectively.The multivariate analysis indicated that the largest cbd diameter = 14 mm (odds ratio (or), 0.04; 95% confidence interval (ci), 0.01¿0.58) and retroflex position (or, 6.43; 95% ci, 1.12¿36.81) were independent predictive factors affecting complete stone extraction achievement.This study concludes that therapeutic sdbe-ercp for cbd stones in a relatively elderly ryg cohort, was effective and safe.¿type of adverse events/number of patients¿ mild perforation - 1 patient moderate perforation - 1 patient mild pancreatitis - 1 patient mild hypoxia - 1 patient this was a multi-center retrospective study conducted in three tertiary hospitals.Since the literature described "flower basket v 8-wire type", we selected "fg-v425pr" as a representative product.The product was unknown but a representative product was chosen for processing purposes.Since the literature described "0.025-inch guidewire visiglide2", we selected "g-240-2545a" as a representative product.The product was unknown but a representative product was chosen for processing purposes.There are a total of 9 related complaints.(b)(6)/pr-v220q/ae, (b)(6)/kd-10q-1/ae, (b)(6)/fg-v425pr/ae, (b)(6)/bml-v437qr-30/ae, (b)(6)/g-240-2545a/ae, (b)(6)/pr-v220q/hypoxia for 83-year-old, (b)(6)/kd-10q-1/hypoxia for 83-year-old, (b)(6)/fg-v425pr/hypoxia for 83-year-old, (b)(6)/bml-v437qr-30/hypoxia for 83-year-old, this complaint is (b)(6).The event date was reported as the publication date of the literature.
 
Additional Manufacturer Narrative
The suspect device has not been returned to olympus for evaluation.The investigation is in process.Once the investigation has been completed, a supplemental report will be submitted with device evaluation results.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the serial and/or lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the relationship between the device and the adverse event cannot be confirmed.There was no complaint reported on the subject device.There is no evidence of an olympus device malfunction.Therefore, the root cause cannot be determined.This supplemental report includes a correction to g2 to provide information that was inadvertently not included on the initial medwatch.Also, information added to d8.Olympus will continue to monitor field performance for this device.

Brand Name
PRECUTTING KNIFE
Common Device Name
PRE-CUTTING KNIFE
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16126299
Report Number9614641-2023-00021
Device Sequence Number19642825
Product Code KNS
UDI-Device Identifier04953170038051
UDI-Public04953170038051
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955247
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Literature,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKD-10Q-1
Device Lot NumberUNKNOWN(LITERATURE)
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2022
Supplement Date Received by Manufacturer01/11/2023
Initial Report FDA Received Date01/09/2023
Supplement Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON-OLYMPUS: ENTEROSCOPE EI-530B OR EI-580BT; NON-OLYMPUS: SPHINCTEROTOME (ROTACUTII)
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age83 YR
Patient SexUnknown